# SDR CA021031001

- Difficulty date: October 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 051940
- Condition: Broken
- Location: Pax Door
- Part time: 14,456 hours, 14,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN) IN CLIMB TO FL 240, A LOUD NOISE COMING FROM THE PAX DOOR WAS HEARD ALONG WITH A DEPRESSURIZATION OF THE AIRCRAFT OF APPROXIMATELY -4000 FT/MIN (ON EICAS). THE FLIGHT CREW DID AN EMERGENCY DESCENT PER THE QRH AND LANDED AT THE DESTINATION AIRPORT. ONCE AT AIRPORT, IT WAS OBSERVED THAT THE PAX DOOR SEAL WAS DE BONDED ON A LENGTH OF APPROXIMATLY 1.5 METER AND THAT A PIECE OF 30 CM WAS MISSING.THE AIRCRAFT WAS FERRIED, UNPRESSURIZED, WHERE THE SEAL WAS REPLACED.
